3:07 AM 2/17 12:02 AM 2/17 Madison, age 8,(*NOT MY DAUGHTER MADISON*) passed away just a few days ago We've been asked to pass this on. Doctors told her family that there have been quite a few children Madison's age that have died recently the same way that she died. The only common link between them was that they were given Motrin (ibuprofen) and Robitussin together, this caused a heart attack. They believe this is what happened to them. They told her to alert everyone to this. Do not give children both of these medicines together. You can give them one or the other but not both. When Madison collapsed she suffered a heart attack and died.
this was sent to me and i hope all parents take heed to the warning this is not my daughter just to give you a heads up.please listen to this warning.the mother and father of this little girl will forever suffer the loss....peace and love to all
- last post
- 3 years ago
- can view
- can comment
Copyright © 2013 Social Concepts, Inc. All Rights Reserved. Patent Pending.
blog.php' rendered in 0.1517 seconds on machine '191'.